# SDR SWAA2024081309592

- Difficulty date: July 5, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 RH VAPOR BARRIER DOUBLER CRACKED BS663 RH VAPOR BARRIER DOUBLER RBL6-RBL31 CRACKED<[01] FABRICATED DOUBLER IAW DWG 111A1511 AND SRM 51-30-01-0G-0 PARA. 8. DOUBLER GOING TO BE INSTALL ON W/C TTG8Q00UBG4C ITEM 5;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
